See Alike in...

Alike App

Browser

Ritzel

985d

I've been on medication since December 2020 (this time). I keep having terrible depressive episodes and I just feel so hollowed out. I feel like the meds aren't working. I was going to check myself into a hospital but I couldn't find any beds. Since then I've just decided to manage at home. I'm new to this app and looking for people with bipolar to talk to, I dont know anyone else who has it.

Top reply
    • JJcharney

      979d

      It stinks that a lot of times meds just stop working and it can be extremely frustrating. I hope you can use some skills and find a med that helps!

    • JJcharney

      979d

      It stinks that a lot of times meds just stop working and it can be extremely frustrating. I hope you can use some skills and find a med that helps!

    • Neomi

      981d

      Ritzel - you are not alone! Thanks for sharing your struggles with us. I was diagnosed back in my adolescents but it took a couple of years to learn what the best treatment for me is and to get to know myself better in different episodes. Just remember that this is a journey, you are unique and so is your way with the disease. Sending hugs and support!

    • Sharon

      981d

      Hey Ritzel, any changes in the last few days?

    • Ritzel

      982d

      Sharon and Milk, you guys are so sweet and supportive. ❤️ Rn I'm on abilify and zoloft. But I feel like the zoloft isn't good for me because I have mixed episodes.

    • Milk

      983d

      Hi! I have bipolar too. If you can find a bed, I would recommend checking into a hospital. i’ve been twice, once during a depressive episode, and once during a manic episode, and it was really helpful and helped me figure out my meds. what medication are you on right now? i’ve found that lithium and seroquel work best for me but i still struggle with heavy depressive episodes too:/

    • Sharon

      985d

      Hey, we’re here for you. It sounds so difficult what you’ve described! I can’t believe there weren’t any beds for you. Don’t give up, things can get better. Maybe you need to see a doctor to discuss medications with, change of medication or dosage could really help sometimes.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion